Jump to content

Eszopiclone: How Should I withdraw it


[Se...]

Recommended Posts

Hi for everybody

 

I took 9 years Rivotril (0.5 Mg for 3 years and 1 Mg for 4 years) for insomnia. But I left it 3 months ago. Now I am taking 0.5 Mgs of Eszopiclone;  I have been taken this Z drug for at least 4 years and now I want to w/d  it. Is there someone who has already done this ? and what kind of symptoms should I wait ? Now I don't have any sleep at all......

 

After left Rivotril I went to the Psychiatrist and she put me on 20 Mg ( first 10 and then 20) of Escitalopram (ipran or Lexapro) evey night and 12 mgs of Amitriptyline. The reason was that I wasn't sleeping at all and she told me  I was at risk of getting a new health problem as a hypoglycemia or heart problems. I want to quit this couple of antidepressants but I don't know if I should do it and if they have bad w/d´s as Rivotril ?

 

It would very helpful for me If you let me some good tips for sleeping because I have a very big trouble with this matter. And last question : Is my sleep going back to me at the end of this process ?  Thank you so much

 

Sergio Andres

Link to comment
Share on other sites

Sergio, welcome to this forum. I notice you got no replies. I can't say I have much to offer you as you have several things going on at once.

 

Many of us got hooked on benzos because we took them for sleep. Yes, sleep does improve with time after tapering and withdrawal. But apparently you had sleep problems in the first place. There are a number of ways of helping sleep that don't involve medication but no magic potions that I know of.

 

The amitriptyline should help with sleep. Also, lexapro can have a tendency to disrupt good sleep.

 

Have you asked these questions of your psychiatrist? I would think she or he would be willing to help you with your goals. I know if I were in your shoes, I would ease off of the Eszopiclone first, then the lexapro, and save the amitryptiline for last. I had to get off two drugs, and I did it one at a time and kept daily notes of withdrawal symptoms and progress.

 

I googled "Eszopiclone withdrawal" and found some resources for that. Hopefully more buddies will reply to your questions because I don't have experience with what you're trying to do, although I'm a nurse and can take a stab by thinking it through. Good luck!

Link to comment
Share on other sites

Hello Yram and thanks a lot for your time in your reply

 

Yes I didn't know about why people got hook in benzos, but now you have given to me an idea. And also I Thought Lexapro was good for sleep because I was told that it was good for that. I am visiting my psychiatrist on Thursday and I will talk to her about my intentions with getting off of Eszopiclone. I am taking a very small dose of it 0.5 Mg but I suppose that I have to withdraw gradually.

 

I have notice when I finally got asleep that I dream and  jump a lot because the dreams are so real. My brain send reals orders to my arms and legs. I don't know why happen but is something new and weird.

 

Again thank you for your time.

 

Sergio Andres     

Link to comment
Share on other sites

×
×
  • Create New...